# SDR SWIA200820730

- Difficulty date: December 27, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 13,653 hours, 11,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6014 - OVERHEAD EMERGENCY DOME LIGHT INOP.  RELAMPED.
